Pacific Journal of Mathematics

Stochastic convex programming: basic duality.

R. T. Rockafellar and R. J.-B. Wets

Article information

Source
Pacific J. Math., Volume 62, Number 1 (1976), 173-195.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867873

Mathematical Reviews number (MathSciNet)
MR0416582

Zentralblatt MATH identifier
0339.90048

Subjects
Primary: 90C15: Stochastic programming

Citation

Rockafellar, R. T.; Wets, R. J.-B. Stochastic convex programming: basic duality. Pacific J. Math. 62 (1976), no. 1, 173--195. https://projecteuclid.org/euclid.pjm/1102867873


Export citation

References

  • [1] A. Br^ndsted and R. T. Rockafellar, On the subdifferentiability of convex function?, Proc. Amer. Math. Soc, 16 (1965), 605-611.
  • [2] M. Eisner and P. Olsen, Duality for Stochastic Programming interpreted as L.P. in Lp Space, Technical Report n 201, Cornell University, Dept. Operations Research (1973).
  • [3] S. Gartska, A Remark pertaining to Duality in Stochastic Programming with Recourse, Z. fur Wahrscheinlichkeitstheorie ver. Gebiete (to appear).
  • [4] P. Kail, Some remarks on the distribution problem of stochastic linear programming, Operations Research Verfahren, 16 (1972), 189-196.
  • [5] A. Madansky, Dual variables in two-stage linear programming under uncertainty, J. Math. Anal. Appl., 6 (1963), 98-108.
  • [6] P. Olsen, Measurability in Stochastic Programming, Technical Report n 196, Cornell University, Dept. Operations Research (1973).
  • [7] R. T. Rockafellar, Convex Analysis, Princeton University Press, 1970.
  • [8] R. T. Rockafellar, Conjugate Duality and Optimization, SIAM monograph series, 1974.
  • [9] R. T. Rockafellar, Measurable dependence of convex sets and functions on parameters,J. Math. Anal. Appl., 28 (1969), 4-25.
  • [10] R. T. Rockafellar, Integrals which are convex functionals, Pacific J. Math., 24 (1968), 525-540.
  • [11] R. T. Rockafellar, Integrals which are convex functionals, II, Pacific J. Math., 39 (1971), 439-469.
  • [12] R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math., 17 (1966), 497-510.
  • [13] R. Wets, On inf-compact mathematical programs, Proceedings 5th IFIP Conference on Optimization, Springer-Verlag (1974). To appear.
  • [14] R. Wets, Problemes duaux en programmation stochastique, C. R. Acad. Sc. Paris, 270 (1970), 47-50.